Bulletin (New Series) of the American Mathematical Society

$L^p \to L^{p'}$ estimates for time-dependent Schrödinger operators

J. L. Journé, A. Soffer, and C. D. Sogge

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 23, Number 2 (1990), 519-524.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183555906

Mathematical Reviews number (MathSciNet)
MR1035837

Zentralblatt MATH identifier
0751.35011

Subjects
Primary: 35J10: Schrödinger operator [See also 35Pxx]

Citation

Journé, J. L.; Soffer, A.; Sogge, C. D. $L^p \to L^{p'}$ estimates for time-dependent Schrödinger operators. Bull. Amer. Math. Soc. (N.S.) 23 (1990), no. 2, 519--524. https://projecteuclid.org/euclid.bams/1183555906


Export citation

References

  • 1. P. Constantin and J. Saut, Local smoothing properties of dispersive equations, J. Amer. Math. Soc. 1 (1988), 431-439.
  • 2. A. Jensen, Spectral properties of Schrödinger operators and time-decay of the wave functions results in L2(Rm), m ≥ 5, Duke Math. J. 47 (1980), 57-80.
  • 3. A. Jensen, Spectral properties of Schrödinger operators and time-decay of the wave functions results in L2(R4), J. Math. Anal. Appl. 101 (1984), 397-422.
  • 4. A. Jensen and T. Kato, Spectral properties of Schrödinger operators and time-decay of the wave functions, Duke Math. J. 46 (1979), 583-611.
  • 5. C. E. Kenig and C. D. Sogge, A note on unique continuation for Schrödinger's operator, Proc. Amer. Math. Soc. 103 (1988), 543-546.
  • 6. A. Melin, Intertwining methods in multi-dimensional scattering theory I, University of Lund and Lund Institute of Technology preprint series, 1987:13.
  • 7. J. Rauch, Local decay of scattering solutions to Schrödinger's equation, Comm. Math. Phys. 61 (1978), 149-168.
  • 8. M. Reed and B. Simon, Methods of modern mathematical Physics, vol. III, Academic Press, New York, 1979.
  • 9. P. Sjölin, Regularity of solutions to the Schrödinger equation, Duke Math. J. 55 (1987), 699-715.
  • 10. A. Soffer and M. I. Weinstein, Multichannel nonlinear scattering theory for nonintegral equations, Comm. Math. Phys. (to appear).
  • 11. W. A. Strauss, Nonlinear scattering theory at low energy, J. Funct. Anal. 41 (1981), 110-133; Sequel, 43(1981), 281-293.
  • 12. R. S. Strichartz, Restrictions of Fourier transforms to quadratic surfaces and decay of solutions of wave equations, Duke Math. J. 44 (1977), 705-714.
  • 13. L. Vega, Schrödinger equations: Pointwise convergence to the initial data, Proc. Amer. Math. Soc. 102 (1988), 874-878.